AMS eContent Search Results
Matches for: msc=(05C22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Serena Yuan. Cryptographic hash functions from sequences of lifted Paley graphs. Contemporary Mathematics 677 (2016) 213-229.
Book volume table of contents   
View Article: PDF

[2] Daniel Lenz and Alexander Teplyaev. Expansion in generalized eigenfunctions for Laplacians on graphs and metric measure spaces. Trans. Amer. Math. Soc. 368 (2016) 4933-4956.
Abstract, references, and article information   
View Article: PDF

[3] Gary Greaves. Small-span Hermitian matrices over quadratic integer rings. Math. Comp. 84 (2015) 409-424.
Abstract, references, and article information   
View Article: PDF

[4] Thomas Nowak and Bernadette Charron-Bost. An overview of transience bounds in max-plus algebra. Contemporary Mathematics 616 (2014) 277-289.
Book volume table of contents
View Article: PDF

[5] Ahmet I. Seven. Mutation classes of skew-symmetrizable $3\times3$ matrices. Proc. Amer. Math. Soc. 141 (2013) 1493-1504.
Abstract, references, and article information   
View Article: PDF

[6] Thomas Zaslavsky. Quasigroup associativity and biased expansion graphs. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 13-18. MR 2200950.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1

American Mathematical Society